MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION ARTISAN MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION ARTISAN MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8416-50
Medical Device Problem Codes Fracture (1260); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient had stopped charging as stimulation was not providing adequate relief.It was found during x-ray that patient had a spinal cord stimulation (scs) lead fractured.The patient underwent a lead replacement procedure.The explanted device was kept by the facility.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred eight months ago based on the date the manufacturer became aware of the event.

Brand Name
ARTISAN MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19902342
Report Number3006630150-2024-05083
Device Sequence Number15152464
Product Code LGW
UDI-Device Identifier08714729951124
UDI-Public08714729951124
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/02/2020
Device Model NumberSC-8416-50
Device Catalogue NumberSC-8416-50
Device Lot Number7024307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/03/2024
Date Device Manufactured07/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale